Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 100, NWS Philadelphia/Mount Holly

November 1, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 1, 2025, 2:02 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2025, 2:02 AM EDT (06:02 UTC)
Expired
Nov 1, 2025, 6:00 PM EDT
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

020 
WHUS71 KPHI 010602
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
202 AM EDT Sat Nov 1 2025

ANZ430-431-011200-
/O.EXP.KPHI.GL.W.0027.000000T0000Z-251101T0600Z/
/O.NEW.KPHI.SC.Y.0100.251101T0602Z-251101T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
202 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...GALE WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-011915-
/O.EXP.KPHI.GL.W.0027.000000T0000Z-251101T0600Z/
/O.NEW.KPHI.SC.Y.0100.251101T0602Z-251101T2200Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
202 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>454-011000-
/O.CON.KPHI.GL.W.0027.000000T0000Z-251101T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
202 AM EDT Sat Nov 1 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 9 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AKL
5 follow-up statements
062 
WHUS71 KPHI 010958
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
558 AM EDT Sat Nov 1 2025

ANZ450>454-012200-
/O.CAN.KPHI.GL.W.0027.000000T0000Z-251101T1000Z/
/O.EXA.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
558 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-011200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
558 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
558 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
570 
WHUS71 KPHI 011130
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
730 AM EDT Sat Nov 1 2025

ANZ430-431-011600-
/O.EXT.KPHI.SC.Y.0100.000000T0000Z-251101T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
730 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
730 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>454-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
730 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
052 
WHUS71 KPHI 011548
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1148 AM EDT Sat Nov 1 2025

ANZ430-431-012000-
/O.EXT.KPHI.SC.Y.0100.000000T0000Z-251101T2000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1148 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West winds around 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1148 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  4 to 5 ft.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>454-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
1148 AM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  around 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
544 
WHUS71 KPHI 011916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Sat Nov 1 2025

ANZ453>455-012030-
/O.CAN.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have diminished to less than 25 kt and seas continue 
to subside to less than 5 feet. Therefore, the Small Craft 
Advisory has been cancelled.

$$

ANZ430-431-012030-
/O.CAN.KPHI.SC.Y.0100.000000T0000Z-251101T2000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have diminished to less than 25 kt. Therefore, the 
Small Craft Advisory has been cancelled.

$$

ANZ450>452-012200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
316 PM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  around 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
194 
WHUS71 KPHI 012153
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
553 PM EDT Sat Nov 1 2025

ANZ450>452-012300-
/O.EXP.KPHI.SC.Y.0100.000000T0000Z-251101T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
553 PM EDT Sat Nov 1 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

The winds continue to diminish and seas are below 5 feet,
therefore this Small Craft Advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 9:22 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Oct 31, 9:22 PM EDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
922 PM EDT Fri Oct 31 2025

.SYNOPSIS...
High pressure will build in by later this weekend as a strong
low pressure system continues to pull away. Low pressure
develops off the Mid-Atlantic coast and may bring some impacts
to parts of the region Sunday night into Monday. A cold front
will move through Monday night. High pressure returns through
mid-week, then another potential storm system approaches the
area Wednesday night into Thursday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 915 PM, the winds have diminished enough across the
majority of the area and are below advisory criteria. As a
result, the Wind Advisory has been cancelled. However, the
higher terrain in portions of the Poconos (especially the Mount
Pocono area) will have gusts to around 45 mph for a little
while longer.

Otherwise, a tight pressure gradient remains over the area as
strong surface low pressure lies near the eastern Canada/Maine
border. A deep H5 trough lies over the Northeast/Ohio
Valley/Mid- Atlantic. A strong H5 shortwave will dive into the
base of the trough and pass through the region during the early
evening hours. This will keep a westerly breeze going.

Lows tonight will mostly be in the low to mid 40s, though
cooler in the southern Poconos and a bit warmer along the coasts
due to the warmer ocean waters.

Low pressure departs on Saturday and the H5 trough is replaced
by upper level ridging along the coast. Another shortwave will
pass through the region, and while it will not produce showers
outside of a passing sprinkle or two, mainly in the southern
Poconos, there will be some afternoon clouds and west-northwest
winds increasing to 10 to 20 mph with gusts 25 to 30 mph. Highs
will be in the upper 50s to around 60.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A large upper-trough will be located over central and eastern
portions of the US to start the period, with a closed low
located over portions of the Ohio and Tennessee Valleys.
Initially, high pressure will be in control at the surface
Saturday night through Sunday.

Partly to mostly clear skies are expected Saturday night, with
very light winds. This will allow for very effective radiational
cooling areawide. Below freezing temperatures are expected
northwest of the Fall Line. Across the remainder of eastern PA
and NJ, lows in the mid 30s are expected. For coastal locations,
the urban corridor, and the Delmarva, upper 30s to near 40 can
be expected. Areas of frost will be possible across much of the
area, and frost advisories may be needed in a future update for
areas in which the growing season remains active.

Sunday will remain partly to mostly clear. Some increase in
clouds will be possible late in the day. Afternoon highs will be
seasonably cool, ranging from the mid 50s to low 60s across the
area.

Sunday night into Monday, the mid-level low will track towards
the Eastern Seaboard. The exact evolution of both upper air and
surface features remains unclear due to the potential for the
low to become cut off. With that said, models continue to
converge on a solution that involves at least a weak area of low
pressure developing off the Mid-Atlantic coast and tracking
northeastward on Monday. Most model solutions have a relatively
benign event just offering some rainfall to southeastern
portions of the forecast area, which seems to be the most likely
outcome for now. Regardless, PoPs have come up this forecast
cycle, to 30-40% across portions of the Delmarva and southern
NJ. Temperatures look to remain seasonably cool during this
time, with lows Sunday night ranging from the mid 30s to low 40s
and highs Monday in the upper 50s to low 60s.

A cold front will pass through the region Monday night. With
increasing moisture available, showers are also possible ahead
of and along the front beginning Monday afternoon and continuing
into the overnight hours. The entire area will have a chance to
see some rain, though amounts continue to look light. The front
will usher in air that's notably drier, but not necessarily
notably cooler. Lows Monday night will generally be in the low
40s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The passage of the cold front Monday night will bring tranquil
conditions to the region through mid-week. Northwesterly flow
aloft to start the period will continue through Wednesday, when
a shortwave is anticipated to begin approaching from the
northwest. At the surface, strong high pressure will shift
eastward from the Tennessee Valley into portions of the Mid-
Atlantic.

Tuesday through most of Wednesday should feature mostly clear
skies and seasonable temperatures. A breezy northwest wind is
expected during the day on Tuesday, diminishing Tuesday night.
Clouds may begin to increase across the area by Wednesday
afternoon as the next system approaches.

A shortwave axis is expected to move southeastward through the
area Wednesday night, followed by height rises aloft through the
end of the week. At the surface, low pressure and an associated
cold front will pass through the area Wednesday night into
Thursday, with high pressure building in behind it.

Wednesday night into Thursday, there will be a chance for more
rain, with the highest chances across the northern half or so of
the area. This looks like a relatively quick hitting system,
again with rain amounts remaining light. Temperatures Wednesday
night into Thursday should be seasonable, with below normal
temperatures possible on Friday after the system has passed.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR. Westerly winds 10-20 knots with gusts up to 30
knots, diminishing to around 10 knots after about 06z. Moderate
confidence.

Saturday...VFR. West to west-northwest winds 10-15 knots with
gusts to 20-25 knots. The winds should then diminish toward mid
to late afternoon. Moderate confidence.

Outlook...

Saturday night through Sunday...VFR. No significant weather.

Sunday night through Monday night...Primarily VFR. Periods of
sub- VFR conditions can't be ruled out with a chance for rain
(30-40%).

Tuesday through Wednesday...VFR. Gusty west to northwest wind
on Tuesday.

&&

.MARINE...
Gale Warnings remain in effect through tonight for most of the
waters with west winds 20 to 30 kt with 35 to 45 kt gusts. Gusts
will diminish to less than 35 kt on Delaware Bay and the ocean
waters from Cape Henlopen to Fenwick Island DE after midnight
tonight. For the rest of the ocean waters, gales should continue
into the pre-dawn hours.

A Small Craft Advisory will be needed after the Gale Warnings
end, as west winds will average 15 to 20 kt with 25 kt gusts
into Saturday afternoon. Seas will average 8 to 12 feet on the
ocean tonight before subsiding to 3 to 5 feet on Saturday.

Outlook...

Saturday night through Sunday night...No marine headlines are
anticipated with winds below 25 kt and seas below 5 feet.

Monday through Tuesday night...SCA conditions are likely at
times. While not likely or currently explicitly forecast, it is
possible the winds and seas could be elevated on Monday with the
development of low pressure off the Mid-Atlantic coast. Late
Monday night through Tuesday night, a cold frontal passage is
expected to lead to strong west or northwest winds 20-30 kt and
seas 4-5 feet.

Wednesday...No marine headlines are anticipated with winds
below 25 kt and seas below 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 2 AM EDT Saturday for ANZ430-431-455.
     Gale Warning until 6 AM EDT Saturday for ANZ450>454.

&&

SYNOPSIS...AKL/Cooper
NEAR TERM...Gorse/MPS
SHORT TERM...Cooper
LONG TERM...Cooper
AVIATION...Cooper/Gorse/MPS
MARINE...Cooper/MPS
Hazardous weather outlook, Oct 31, 4:28 AM EDT, 21 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
428 AM EDT Fri Oct 31 2025

MDZ012-015-019-020-010900-
Kent MD-Queen Annes-Talbot-Caroline-
428 AM EDT Fri Oct 31 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Strong westerly winds with gusts near 35 to 45 mph will be possible
at times. The winds may result in minor tree damage and isolated
power outages.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Areas of frost are possible Saturday night into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Staarmann

In the hours before

Local storm report, Nov 1, 12:11 AM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1211 AM EDT Sat Nov 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     Non-Tstm Wnd Gst Pocono Mountains Munici 41.13N 75.38W
10/31/2025  M58 MPH          Monroe             PA   ASOS

            ASOS station KMPO Mt. Pocono.

&&

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 11:47 AM EDTFrost AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Middlesex, Monmouth and 1 more21 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.